Sergey Bobkov
Title
Cited by
Cited by
Year
Exponential integrability and transportation cost related to logarithmic Sobolev inequalities
SG Bobkov, F Götze
Journal of Functional Analysis 163 (1), 1-28, 1999
5771999
Hypercontractivity of Hamilton–Jacobi equations
SG Bobkov, I Gentil, M Ledoux
Journal de Mathématiques Pures et Appliquées 80 (7), 669-696, 2001
3222001
From Brunn-Minkowski to Brascamp-Lieb and to logarithmic sobolev inequalities
SG Bobkov, M Ledoux
Geometric & Functional Analysis GAFA 10 (5), 1028-1052, 2000
2542000
Isoperimetric and analytic inequalities for log-concave probability measures
SG Bobkov
The Annals of Probability 27 (4), 1903-1921, 1999
2431999
Poincaré’s inequalities and Talagrand’s concentration phenomenon for the exponential distribution
S Bobkov, M Ledoux
Probability Theory and Related Fields 107 (3), 383-400, 1997
1821997
One-dimensional empirical measures, order statistics and Kantorovich transport distances
S Bobkov, M Ledoux
preprint 7127347, 2014
172*2014
Some connections between isoperimetric and Sobolev-type inequalities
SG Bobkov, C Houdré, C Houdré
American Mathematical Soc., 1997
1621997
An isoperimetric inequality on the discrete cube, and an elementary proof of the isoperimetric inequality in Gauss space
SG Bobkov
The Annals of Probability 25 (1), 206-214, 1997
1601997
Modified logarithmic Sobolev inequalities in discrete settings
SG Bobkov, P Tetali
Journal of Theoretical Probability 19 (2), 289-336, 2006
1412006
Isoperimetric constants for product probability measures
SG Bobkov, C Houdré
The Annals of Probability, 184-205, 1997
1261997
On modified logarithmic Sobolev inequalities for Bernoulli and Poisson measures
SG Bobkov, M Ledoux
Journal of functional analysis 156 (2), 347-365, 1998
1251998
Extremal properties of half-spaces for log-concave distributions
S Bobkov
The Annals of Probability 24 (1), 35-48, 1996
991996
On convex bodies and log-concave probability measures with unconditional basis
SG Bobkov, FL Nazarov
Geometric aspects of functional analysis, 53-69, 2003
972003
Weighted Poincaré-type inequalities for Cauchy and other convex measures
SG Bobkov, M Ledoux
The Annals of Probability 37 (2), 403-427, 2009
962009
Entropy bounds and isoperimetry
SG Bobkov, B Zegarlinski
American Mathematical Soc., 2005
932005
The entropy per coordinate of a random vector is highly constrained under convexity conditions
S Bobkov, M Madiman
IEEE Transactions on Information Theory 57 (8), 4940-4954, 2011
802011
Reverse Brunn–Minkowski and reverse entropy power inequalities for convex measures
S Bobkov, M Madiman
Journal of Functional Analysis 262 (7), 3309-3339, 2012
762012
On concentration of distributions of random weighted sums
SG Bobkov
Annals of probability, 195-215, 2003
732003
On the central limit property of convex bodies
SG Bobkov, A Koldobsky
Geometric aspects of functional analysis, 44-52, 2003
722003
Discrete isoperimetric and Poincaré-type inequalities
SG Bobkov, F Götze
Probability theory and related fields 114 (2), 245-277, 1999
711999
The system can't perform the operation now. Try again later.
Articles 1–20